RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 11, Pages 1869–1888 (Mi zvmmf1588)  

This article is cited in 16 scientific papers (total in 17 papers)

On the problem of excitation of a waveguide filled with an inhomogeneous medium

A. N. Bogolyubov, A. L. Delitsyn, A. G. Sveshnikov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (2259 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:11, 1794–1813

Bibliographic databases:
UDC: 517.958:621.372.8
MSC: 78A50
Received: 19.05.1999
Revised: 07.06.1999

Citation: A. N. Bogolyubov, A. L. Delitsyn, A. G. Sveshnikov, “On the problem of excitation of a waveguide filled with an inhomogeneous medium”, Zh. Vychisl. Mat. Mat. Fiz., 39:11 (1999), 1869–1888; Comput. Math. Math. Phys., 39:11 (1999), 1794–1813

Citation in format AMSBIB
\Bibitem{BogDelSve99}
\by A.~N.~Bogolyubov, A.~L.~Delitsyn, A.~G.~Sveshnikov
\paper On the problem of excitation of a waveguide filled with an inhomogeneous medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 11
\pages 1869--1888
\mathnet{http://mi.mathnet.ru/zvmmf1588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728974}
\zmath{https://zbmath.org/?q=an:0993.78009}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 11
\pages 1794--1813


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1588
  • http://mi.mathnet.ru/eng/zvmmf/v39/i11/p1869

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The 75th birthday of Aleksei Georgievich Sveshnikov”, Comput. Math. Math. Phys., 40:4 (2000), 475–477  mathnet  mathscinet  zmath
    2. Bogolyubov A.N., Delitsyn A.L., Mogilevskii I.E., “Variational finite-difference method of waveguide-system modeling and spectral problems of waveguide theory”, Journal of Communications Technology and Electronics, 45, Suppl. 2 (2000), S126–S130  isi
    3. Bogolyubov A.N., Delitsyn A.L., Sveshnikov A.G., “On the excitation of traveling waves in a radio waveguide by a local current”, Journal of Communications Technology and Electronics, 45:9 (2000), 976–980  isi
    4. A. N. Bogolyubov, A. L. Delitsyn, M. D. Malykh, “On the root vectors of a cylindrical waveguide”, Comput. Math. Math. Phys., 41:1 (2001), 121–124  mathnet  mathscinet  zmath
    5. A. N. Bogolyubov, M. D. Malykh, “Remark on radiation conditions for an irregular waveguide”, Comput. Math. Math. Phys., 43:4 (2003), 560–563  mathnet  mathscinet  zmath
    6. Bogolyubov A.N., Delitsyn A.L., Mogilevsky I.E., Sveshnikov A.G., “Singularities of normal modes in a waveguide with an inhomogeneous filling and reentering edges”, Journal of Communications Technology and Electronics, 48:7 (2003), 715–722  mathscinet  isi
    7. Sveshnikov A.G., Bogolyubov A.N., Malykh M.D., Mukhartova J.V., “The solution of the boundary problem for an arbitrary elliptic operator satisfying the radiation condition”, DIPED-2006: Direct and Inverse Problems of Electromagnetic and Acoustic Wave Theory, 2006, 35–38  crossref  mathscinet  isi  scopus
    8. A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova, “The existence of a generalized fourier transform for a solution as a radiation condition for a class of problems generalizing oscillation excitation problems in regular waveguides”, Comput. Math. Math. Phys., 49:2 (2009), 284–291  mathnet  crossref  mathscinet  zmath  isi
    9. I. E. Mogilevskii, “Primenenie metoda smeshannykh konechnykh elementov i otsenki skorosti skhodimosti dlya rascheta elektromagnitnogo polya volnovoda s vkhodyaschimi rebrami”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 2071–2079  mathnet
    10. B. A. Plamenevskiǐ, A. S. Poretskiǐ, “The Maxwell system in waveguides with several cylindrical ends”, St. Petersburg Math. J., 25:1 (2014), 63–104  mathnet  crossref  mathscinet  zmath  isi  elib
    11. Plamenevskii B.A., Poretskii A.S., “Electromagnetic waveguides with several cylindrical ends and non-homogeneous anisotropic filling”, 2016 Days on Diffraction (DD) (St.Petersburg, Russia), eds. Motygin O., Kiselev A., Kapitanova P., Goray L., Kazakov A., Kirpichnikova A., IEEE, 2016, 332–335  crossref  isi  scopus
    12. B. A. Plamenevskiǐ, A. S. Poretskiǐ, “The Maxwell system in waveguides with several cylindrical outlets to infinity and non-homogeneous anisotropic filling”, St. Petersburg Math. J., 29:2 (2018), 289–314  mathnet  crossref  mathscinet  isi  elib
    13. Divakov D., Malykh M., Sevastianov L., Sevastianov A., Tiutiunnik A., “The Numerical-Analytical Implementation of the Cross-Sections Method to the Open Waveguide Transition of the “Horn” Type”, Saratov Fall Meeting 2016 - Laser Physics and Photonics Xvii; and Computational Biophysics and Analysis of Biomedical Data III, Proceedings of Spie, 10337, eds. Derbov V., Postnov D., Spie-Int Soc Optical Engineering, 2017, UNSP 103370G  crossref  mathscinet  isi  scopus
    14. G. V. Alekseev, A. V. Lobanov, Yu. E. Spivak, “Optimization method in problems of acoustic cloaking of material bodies”, Comput. Math. Math. Phys., 57:9 (2017), 1459–1474  mathnet  crossref  crossref  isi  elib  elib
    15. Delitsyn A.L., “The Backward Wave Point Distribution For An Anisotropic Filled Waveguide”, Mosc. Univ. Phys. Bull., 73:1 (2018), 41–44  crossref  isi
    16. A. L. Delitsyn, “On the dispersion curves of anisotropic waveguides”, Comput. Math. Math. Phys., 58:7 (2018), 1142–1149  mathnet  crossref  crossref  isi  elib
    17. B. A. Plamenevskii, A. S. Poretskii, O. V. Sarafanov, “A method for approximate computation of waveguide scattering matrices”, Russian Math. Surveys, 75:3 (2020), 509–568  mathnet  crossref  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:461
    Full text:161
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021